# SDR CALA2025061305534

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 69,843 hours, 31,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATOR COVER FOUND ON FLOOR IN FRONT OF 1L.  ACCOMPLISHED INTERIM REPAIR PER PART 1, INSPECT EACH FLIGHT, AND ACCOMPLISH PERMANENT REPAIR WITHIN 3 DAYS.
